Aleman, Alexandru and Constantin, Olivia (2012) The Bergman projection on vector-valued L2-spaces with operator-valued weights. Journal of Functional Analysis, 262 (5). pp. 2359-2378. ISSN 0022-1236.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We characterize the boundedness of the Bergman projection on vector-valued L2-spaces with operator-valued weights in terms of an appropriate condition of Muckenhoupt-type for the weight. This contrasts with the situation on Hardy spaces, where such characterizations are only possible in the finite-dimensional case.
|Uncontrolled keywords:||Bergman projection; Operator-valued weights|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||04 Oct 2012 11:03|
|Last Modified:||23 Jan 2013 12:18|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31254 (The current URI for this page, for reference purposes)|
- Depositors only (login required):